# SDR CALA2024112502948

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR FLOOR SILL ATTACH BEAM AT FR 68 HAS CORROSION.  PERFORMED ANGLE REPAIR ON AFT R2 DOOR FLOOR SILL AT FR68 IAW A31 9 SRM 53-41-14-300-001 CAT A 53-41-14-283-002.
